# SDR SIMA202007131004

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,701 hours, 33,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY ISLE LIGHTS INOP.  R&R NR 3 INVERTER IAW AMM 33-50-11-000-801-A AND 33-50-11-400-801-A OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
